Open Access
Dec. 2002 On two questions of Ono
Qiang Lin, Takashi Ono
Proc. Japan Acad. Ser. A Math. Sci. 78(10): 181-184 (Dec. 2002). DOI: 10.3792/pjaa.78.181


We answer two questions on Pell's equations and periods of quadratic irrationals raised by the second author while computing some cohomology groups.


Download Citation

Qiang Lin. Takashi Ono. "On two questions of Ono." Proc. Japan Acad. Ser. A Math. Sci. 78 (10) 181 - 184, Dec. 2002.


Published: Dec. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1036.11006
MathSciNet: MR1950166
Digital Object Identifier: 10.3792/pjaa.78.181

Primary: 11A55 , 11D09

Keywords: Continued fraction , Pell's equation

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 10 • Dec. 2002
Back to Top